# SDR AALA202004149004

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 19,365 hours, 5,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L4 DOOR ASSIST CYLINDER PRESSURE LOW - APPROX. 1350PSI. SERVICED L4 DOOR CYLINDER PER AMM 52-10-00. OKAY FOR SERVICE.
